# SDR CALA2022100302648

- Difficulty date: October 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 63,111 hours, 27,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Part number: NA
- Condition: Missing
- Location: Panel 191at
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 MISSING FWD PANEL FASTENER WAS REPLACED AS REQ REPLACED MISSING FASTENER ON PANEL 191AT , NOTE TOMC NOTIFIED
